RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kozachenko, Yu V

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:1245
Abstract pages:384
Full texts:134

http://www.mathnet.ru/eng/person47100
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:kozachenko.yuriy-v

Publications in Math-Net.Ru
1979
1. O. N. Gladkaya, Yu. V. Kozachenko, “Uniform convergence conditions for some stochastic series”, Mat. Zametki, 26:1 (1979),  149–155  mathnet  mathscinet  zmath; Math. Notes, 26:1 (1979), 567–570  isi
1968
2. Yu. V. Kozachenko, “Local properties of sums of certain random series”, Mat. Zametki, 3:3 (1968),  261–269  mathnet  mathscinet  zmath; Math. Notes, 3:3 (1968), 167–172

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020